Гауссовские большие уклонения гладкой полунормы

M.A. Лифшиц

Zapiski naucnych seminarov POMI (1992)

  • Volume: 194, page 106-113

How to cite


Лифшиц, M.A.. "Гауссовские большие уклонения гладкой полунормы." Zapiski naucnych seminarov POMI 194 (1992): 106-113. <http://eudml.org/doc/68253>.

author = {Лифшиц, M.A.},
journal = {Zapiski naucnych seminarov POMI},
keywords = {large deviations; smooth seminorm; Gaussian distribution},
language = {rus},
pages = {106-113},
publisher = {Nauka},
title = {Гауссовские большие уклонения гладкой полунормы},
url = {http://eudml.org/doc/68253},
volume = {194},
year = {1992},

AU - Лифшиц, M.A.
TI - Гауссовские большие уклонения гладкой полунормы
JO - Zapiski naucnych seminarov POMI
PY - 1992
PB - Nauka
VL - 194
SP - 106
EP - 113
LA - rus
KW - large deviations; smooth seminorm; Gaussian distribution
UR - http://eudml.org/doc/68253
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.